# SDR SWIA202054658

- Difficulty date: November 18, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ELONGATED HOLES IN PAX DOOR FLOOR SILL STRUCTURE, MARKED.  C-CHECK RO 12/14/2020.  UPSIZED HOLES AND INSTALLED NEW FASTENERS, REF MHIRJ REO FOR REPAIR TO ELONGATED HOLES IN PAX DOOR FLOOR SILL STRUCTURE.
